# SDR CALA2016090900645

- Difficulty date: September 9, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 59,521 hours, 20,623 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LOOSE.  INSTALLED THE SLIDE IAW AMM 25-66-01-400-803 DOOR OPS NORMAL GIRT BAR OPS NORMAL.
